# SDR SWAA2021021544137

- Difficulty date: January 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Broken
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EXTERNAL SKIN HEAD RIVETS (6E/A) LOC S-23R BTW BS 360 MORE 5 INCH AT LOWER FUSELAGE / REPLACED RIVETS (6EA) LOC S-23R BTW BS 360 MORE 5' AT LOWER FUSELAGE IAW SRM B737-700 51-40-02. THIS WORK IS DOCUMENTED ON NRC L190893
